Jump to content
Sign in to follow this  
giross

Can't take anti-inflammatories:(

Recommended Posts

I am two weeks two days out from surgery and have the worst shoulder pain from the computer work I do all day. Its just got worse and worse. Now at this point I can only take anti inflammatories for two more days. This will affect me being able to work up until we leave in two weeks. Bugger me leaving it so long to do something about it and now its really bad:(

Share this post


Link to post
Share on other sites

Hi Giross, that sucks about your shoulder :( Maybe try and see a physio that can maybe tape it or something to ease the pain??

x

I am two weeks two days out from surgery and have the worst shoulder pain from the computer work I do all day. Its just got worse and worse. Now at this point I can only take anti inflammatories for two more days. This will affect me being able to work up until we leave in two weeks. Bugger me leaving it so long to do something about it and now its really bad:(

Share this post


Link to post
Share on other sites

Thanks girls...all the above done previously. Its from doing computer work for over 30 years! Bugger it getting so bad now. I'm on codeine and heat packs at the moment. Having an X-ray this afternoon. I will use Voltaren gel but the pain feels way to deep for it to work! I'm just having a whinge!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...